# SDR IPXA2022051982260

- Difficulty date: May 4, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: AEA380427
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#3 A/C PACK HAS A INTERCOSTAL IS CRACKED APPROX FS 535.REPAIRED CRACKED INTERCOSTAL IAW SRM 53-00-00 FIG 202 (MINOR)
